MAUDE Adverse Event Report: ROCHE DIAGNOSTICS COBAS 8000 C 502 MODULE; CLINICAL CHEMISTRY ANALYZER

ROCHE DIAGNOSTICS COBAS 8000 C 502 MODULE; CLINICAL CHEMISTRY ANALYZER
Model Number C502
Medical Device Problem Code Low Test Results (2458)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 10/04/2022
Type of Reportable Event Malfunction
Event or Problem Description
The initial reporter stated they received discrepant results for one patient sample tested with alb2 albumin gen.2 on a cobas 8000 c 502 module.The sample initially resulted in an albumin value of 1.31 g/dl and this value was reported outside of the laboratory.As the value was considered critical, the sample was repeated, resulting in a value of 1.84 g/dl.The repeat value was deemed correct.The albumin reagent lot number and expiration date were requested, but not provided.
 
Additional Manufacturer Narrative
The field service engineer determined the syringe seals were worn.The seals were replaced.The syringe mechanisms were cleaned and lubricated.All probes were in good condition.Precision studies were acceptable.The investigation determined the service actions resolved the issue.

Brand Name
COBAS 8000 C 502 MODULE
Common Device Name
CLINICAL CHEMISTRY ANALYZER
Manufacturer (Section D)
ROCHE DIAGNOSTICS
9115 hague road
indianapolis IN 46250 0457
Manufacturer (Section G)
HITACHI HIGH TECH CORP.
882 ichige hitachinaka
na
ibaraki 312-8 504
JA   312-8504
Manufacturer Contact
amy nelson
9115 hague road
na
indianapolis, IN 46250
3174767531
MDR Report Key15698042
Report Number1823260-2022-03426
Device Sequence Number5552701
Product Code JJE
UDI-Device Identifier04015630918898
UDI-Public04015630918898
Combination Product (Y/N)N
Initial Reporter CountryUS
PMA/510(K) Number
K100853
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Health Professional,User Facility
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial,Followup
Report Date (Section B) 11/18/2022
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model NumberC502
Device Catalogue Number05964067001
Was Device Available for Evaluation? Yes
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 10/12/2022
Supplement Date Received by Manufacturer10/28/2022
Initial Report FDA Received Date10/31/2022
Supplement Report FDA Received Date11/18/2022
Was Device Evaluated by Manufacturer? (Y/N) Device Not Returned to Manufacturer
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Patient SexUnknown